Equaline Pain Relief, Extra Strength, 500 mg, Caplets, Bonus Size

Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever/fever reducer. Acetaminophen, 500 mg. 10% more free. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil Healthcare LLC, distributor of Extra Strength Tylenol Caplets). Gluten free. Contact us at www.supervalu-ourownbrands.com.